# SDR UPS06846765

- Difficulty date: April 6, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 518 L27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFTER REMOVAL OF B-PIT SCUFF PLATE TO FOM NDT INSP IAW E0 DC8 5330-20206-D FOUND CORROSION ON SKIN STA 518 L27R.  CUT OUT DAMAGED AREA AT STA 518 L27R IAW SAA EA NR 008-5330-01-A0150.  FABRICATED AND INSTALLED -2 FILLER, -3 TAPERED SHIM, -4 DOUBLER, -5 TRIPLER AT STA 518 L27R IAW UPS EO DC8-5330-24169-A, SAA EA#008- 5330-01-AO150, BAC MSG#1-179077370-2, BAC MSG NR 1-180512937-2, AND FAA FORM 8100-9 ALL DATED 4/18/06.
